Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Chong Kyu Han "Regularity and uniqueness of certain systems of functions annihilerated by a formally integrable system of vector fields," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 18(4), 767-784, (Fall 1988)